# SDR USAA990575

- Difficulty date: June 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Part time: 38,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 3 INCH AREA OF CORROSION ON T-CAP AND AROUND NUT PLATE HOLES AT BS 294.5 FROM LBL 12 TO RBL 7.  CORROSION TASK NR C53-107-102-02.  REMOVED ALL CORROSION ON T-CAP PER SRM 53-10-51.  (M)
